Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering from migraine. Taking MIG-AID homoeopathic medicine. Any thoughts?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5507 Questions
Question
Suffering from Migraine. Have been taking MIG-AID homeopathic medicine.
Posted Sat, 25 May 2013 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 22 minutes later
Hi,
Thank you for posting your query.

Migraine is a chronic disease, and requires preventive medications to reduce the frequency and severity of headache episodes.
If you have more than two episodes of headaches per month, then you should take preventive medications. The options include topiramate, divalproex, beta blockers, flunarizine, etc.
For relief of pain, you can take medications such as vasograin or rizatriptan.
I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: YYYY@YYYY
My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor